# SDR FOTR20160817001

- Difficulty date: August 17, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N209TR
- Make and model: Boeing 727223
- Aircraft serial: 20994
- Aircraft time: 71,661 hours, 50,289 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 652163234
- Condition: Gouged
- Location: Rt Wing Te Flap
- Part time: 71,661 hours, 50,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAP SKIN GOUGED WBL 95 RIGHT SIDE.
